# SDR DALA2018030501363

- Difficulty date: March 4, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANELS NBRS 222AF, 222HG, 222LG, 222AKG, 222MF, 222RF, AND 222VF AT PAX CAB. FLOOR PANELS NBRS 222AF, 222HG, 222LG, 222AKG, 222MF, 222RF, AND 222VF WERE REPLACED FABRICATE AND IDENTIFIED PER MD-90 VOL I S.R.M. 53-20-03. (LP0450439)
